Communications in Mathematical Physics

Convergence of the ${\rm U}(1)_4$ lattice gauge theory to its continuum limit

Bruce K. Driver

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 110, Number 3 (1987), 479-501.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104159317

Mathematical Reviews number (MathSciNet)
MR0891949

Zentralblatt MATH identifier
0638.58031

Subjects
Primary: 81E25
Secondary: 81L05

Citation

Driver, Bruce K. Convergence of the ${\rm U}(1)_4$ lattice gauge theory to its continuum limit. Comm. Math. Phys. 110 (1987), no. 3, 479--501.https://projecteuclid.org/euclid.cmp/1104159317


Export citation